# SDR UF6A990541

- Difficulty date: May 11, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N857AW
- Make and model: Bag ATP
- Aircraft serial: 2034
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Bs 380
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SBN - GALLEY AREA PANEL SUPPORT HAS CORROSION AT STATION 380AS.  MAINTENANCE REMOVED AND REPLACED PANEL SUPPORT ANGLE. AREA WAS ALODINED AND PRIMED.  ALL WORK WAS DONE IAW BAE ATP SRM 53-10-13.  (M)
